Alert archive / Montana / Red Flag Warnings in 2007

Red Flag Warning 2, NWS Great Falls, MT

July 5, 200718 counties in Montana

NWS Great Falls, MT issued this red flag warning at Jul 5, 2007, 2:45 PM MDT for 18 counties in Montana. It took effect at Jul 6, 2007, 12:00 PM MDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 5, 2007, 2:45 PM MDT (20:45 UTC)
In effect from
Jul 6, 2007, 12:00 PM MDT
Expired
Jul 6, 2007, 9:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:55 PM MDTTSTM WND GST 61Havre, MTPEAK WIND GUST MEASURED ON HAVRE ASOS.
Jul 6, 7:00 PM MDTHAIL 1Moore, MTALONG WITH STRONG WINDS...SHREDDED GARDENS AND CROPS.
Jul 6, 8:48 PM MDTTSTM WND DMG2 Ese Zortman, MTA CAMPER WAS BLOWN APPROXIMATELY 30 YARDS AND DESTROYED. BRANCHES WERE TWISTED OFF OF TREES AND POWERLINES WERE DOWNED BY THE WIND. THE ROOFS WERE BLOWN OFF OF TWO BARNS. THE DAMAGING WIND LASTED 30 TO 40 SECONDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2541 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 052045
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
245 PM MDT THU JUL 5 2007

MTZ112-114-117-060400-
/O.UPG.KTFX.FW.A.0002.070706T1800Z-070707T0300Z/
/O.NEW.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
245 PM MDT THU JUL 5 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR HOT
TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS FOR THE WESTERN PORTIONS 
OF NORTH CENTRAL MONTANA...
...FIRE WEATHER WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES
ACROSS NORTH CENTRAL MONTANA...WHILE RELATIVE HUMIDITIES WILL
RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 15 TO 25
MPH...WITH GUSTS TO 30 MPH...WILL COMBINE WITH THE DRY CONDITIONS
TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR THE WESTERN
PORTIONS OF NORTH CENTRAL MONTANA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ116-118-060400-
/O.NEW.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
245 PM MDT THU JUL 5 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR 
HOT TEMPERATURES...LOW HUMIDITIES AND BREEZY WINDS FOR PORTIONS OF 
SOUTHWEST MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. 

AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES
ACROSS NORTH CENTRAL MONTANA...WHILE RELATIVE HUMIDITIES WILL
RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 10 TO 20 MPH WILL
COMBINE WITH THE DRY CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER
CONDITIONS OVER PORTIONS OF SOUTHWEST MONTANA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

THOMSON
5 follow-up statements
000 
WWUS85 KTFX 060350
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
950 PM MDT THU JUL 5 2007

MTZ112-114-116>118-061200-
/O.CON.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
950 PM MDT THU JUL 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
FRIDAY FOR HOT TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS
FOR PORTIONS OF CENTRAL AND SOUTHWEST MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
FRIDAY. 

AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES
ACROSS CENTRAL AND SOUTHWEST MONTANA...WHILE RELATIVE HUMIDITIES
WILL RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 15 TO 25
MPH... WITH GUSTS TO 30 MPH...WILL COMBINE WITH THE DRY CONDITIONS
TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR PORTIONS OF
CENTRAL AND SOUTHWEST MONTANA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 061022
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
422 AM MDT FRI JUL 6 2007

MTZ112-114-116>118-062100-
/O.CON.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
422 AM MDT FRI JUL 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES
ACROSS CENTRAL AND SOUTHWEST MONTANA...WHILE RELATIVE HUMIDITIES
WILL RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 15 TO
25 MPH... WITH GUSTS TO 30 MPH...WILL COMBINE WITH THE DRY
CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR
PORTIONS OF CENTRAL AND SOUTHWEST MONTANA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 061351
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
750 AM MDT FRI JUL 6 2007

MTZ112-114-116>118-062100-
/O.CON.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
INCLUDING THE COUNTIES OF 
GLACIER...TOOLE...PONDERA...LIBERTY...TETON...LEWIS AND 
CLARK...POWELL...CASCADE...MEAGHER...JUDITH 
BASIN...JEFFERSON...BROADWATER...GALLATIN
750 AM MDT FRI JUL 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES
ACROSS CENTRAL AND SOUTHWEST MONTANA...WHILE RELATIVE HUMIDITIES
WILL RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 15 TO
25 MPH... WITH GUSTS TO 30 MPH...WILL COMBINE WITH THE DRY
CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR
PORTIONS OF CENTRAL AND SOUTHWEST MONTANA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 062258
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 PM MDT FRI JUL 6 2007

MTZ113-115-070300-
/O.EXA.KTFX.FW.W.0002.000000T0000Z-070707T0300Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
458 PM MDT FRI JUL 6 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
   LOW RELATIVE HUMIDITIES AND DRY THUNDERSTORMS...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING...FOR LOW
RELATIVE HUMIDITIES AND DRY THUNDERSTORMS.

AFTERNOON TEMPERATURES HAVE CLIMBED TO NEAR OR ABOVE 100 DEGREES
OVER PORTIONS OF THE AREA WITH RELATIVE HUMIDITIES GENERALLY IN
THE 10 TO 20 PERCENT RANGE. ISOLATED THUNDERSTORMS HAVE DEVELOPED
OVER CENTRAL MONTANA AND WILL BE SPREADING OVER THE AREA THE REST
OF THIS AFTERNOON INTO THIS EVENING. SOME OF THESE THUNDERSTORMS
WILL HAVE LITTLE IF ANY RAINFALL AND GUSTY WINDS. WITH THE DRY
CONDITIONS THIS POSES A DANGEROUS FIRE WEATHER SITUATION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ112-114-116>118-070300-
/O.CON.KTFX.FW.W.0002.000000T0000Z-070707T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
458 PM MDT FRI JUL 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DRY
THUNDERSTORMS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DRY
THUNDERSTORMS....

AFTERNOON TEMPERATURES TODAY CLIMBED ABOVE 100 DEGREES OVER
PORTIONS OF THE AREA WITH SOME AREAS HAVING RELATIVE HUMIDITIES
IN THE 10 TO 20 PERCENT RANGE. ALTHOUGH TEMPERATURES HAVE FALLEN
OVER SOME AREAS AND RELATIVE HUMIDITIES HAVE RECOVERED IN SOME
AREAS WILL CONTINUE WITH THE RED FLAG WARNING DUE TO ISOLATED DRY
THUNDERSTORMS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 070308
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
908 PM MDT FRI JUL 6 2007


MTZ112>118-070415-
/O.EXP.KTFX.FW.W.0002.000000T0000Z-070707T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
908 PM MDT FRI JUL 6 2007

...RED FLAG WARNING HAS EXPIRED AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AND IS NO LONGER
IN EFFECT. SHOWER AND THUNDERSTORM ACTIVITY THROUGHOUT THE AREA
HAS MOISTENED AND COOLED THE ATMOSPHERE CONSIDERABLY THIS EVENING.
THUS...RELATIVE HUMIDITY HAS INCREASED ABOVE THE RED FLAG WARNING
CRITERIA AND IS EXPECTED TO REMAIN HIGHER THAN RED FLAG WARNING
CRITERIA FOR AT LEAST THE NEXT FEW DAYS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 5, 2:24 PM MDT, 21 minutes earlier.

Area forecast discussion, Jul 5, 2:24 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
224 PM MDT THU JUL 5 2007

.DISCUSSION...

TONIGHT THROUGH SATURDAY...STRONG UPPER LEVEL RIDGE WILL DOMINATE
OVER THE REGION THROUGH FRIDAY FOR VERY HOT AND DRY CONDITIONS.
TEMPERATURES ON FRIDAY WILL BE NEAR OR ABOVE RECORD HIGHS FOR MOST
OF THE CWA...WITH THE ALL TIME RECORD HIGHS IN JEOPARDY FOR SOME
LOCATIONS. WESTERLY WINDS WILL ALSO BE ON THE INCREASE FRIDAY FOR
DANGEROUS FIRE CONDITIONS ALONG THE ROCKY MOUNTAIN FRONT AND OVER
THE ADJACENT PLAINS. BY LATE FRIDAY NIGHT A COOL FRONT WILL MOVE
INTO THE REGION AND THE RIDGE WILL FLATTEN SLIGHTLY. HIGHS ON
SATURDAY WILL BE 10 TO 15 DEGREES COOLER THAN THE DAY BEFORE. THE
FRONT WILL ALSO BRING A VERY SLIGHT CHANCE OF THUNDERSTORMS TO THE
SOUTHWEST MOUNTAINS BY SATURDAY AFTERNOON. THOMSON

SATURDAY NIGHT THROUGH TUESDAY NIGHT...FLAT UPPER LEVEL RIDGE
SATURDAY NIGHT AND SUNDAY WITH A CANADIAN SURFACE LOW OVER THE AREA
FOR SLIGHTLY COOLER TEMPERATURES. A VERY WEAK SURFACE FRONT TRIES TO
MOVE THROUGH THE AREA SUNDAY NIGHT AND MONDAY WITH NORTHWEST FLOW
ALOFT OVER THE AREA. SURFACE WINDS BECOME EASTERLY MONDAY THROUGH
TUESDAY NIGHT FOR TEMPERATURES NEAR NORMAL WITH SLIGHT CHANCE OF
PRECIPITATION. FEW CHANGES MADE TO GOING FORECAST. CAMP

WEDNESDAY THROUGH THURSDAY...MODELS CONTINUE TO HAVE AN UPPER LEVEL
RIDGE OF HIGH PRESSURE OVER THE REGION...FOR A CONTINUATION OF HOT
AND MOSTLY DRY WEATHER THROUGH THE PERIOD. EXPECT MAINLY ISOLATED
MOUNTAIN THUNDERSTORMS...MAINLY CONFINED DURING THE AFTERNOON AND
EVENING HOURS. WILLIAMSON DC

&&

.AVIATION...
UPDATED 1723Z.
AN UPPER LEVEL HIGH PRESSURE RIDGE WILL KEEP THE AREA HOT AND DRY.
THE AIRMASS WILL BECOME UNSTABLE THIS AFTERNOON BUT THE DEVELOPMENT
CONVECTIVE ACTIVITY WILL BE LIMITED TO SCATTERED MID-LEVEL CLOUDS
DUE TO THE LACK OF MOISTURE. SURFACE WINDS WILL REMAIN LIGHT AND
VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS.

&&

.FIRE WEATHER...
DANGEROUS FIRE CONDITIONS ARE EXPECTED ON FRIDAY OVER PORTIONS OF
THE AREA DUE TO A COMBINATION OF HOT TEMPERATURES...LOW HUMIDITIES
AND GUSTY WESTERLY WINDS. HAVE COORDINATED WITH FIRE WEATHER
CUSTOMERS AND WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR ZONES 112...114...116...117 AND 118...EFFECTIVE FROM
NOON TO 9 PM FRIDAY. DO NOT ANTICIPATE NEED FOR FIRE WEATHER
HEADLINES ON SATURDAY AS TEMPERATURES AND WINDS WILL BOTH BE ON
THE DECREASE. THOMSON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  62 103  61  89 /   0   0   0  10
CTB  59 100  60  81 /   0   0   0  10
HLN  63 105  67  95 /   0   0   0  10
BZN  57 103  57  93 /   0   0   0  20
WEY  42  93  46  87 /   0  10  10  20
DLN  58  99  59  90 /   0   0   0  20
HVR  61 105  66  89 /   0   0  10  10
LWT  60 100  61  88 /   0   0   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 9 PM MDT FRIDAY FOR
MTZ112-114-116-117-118.

&&

SHORT TERM...THOMSON
LONG TERM...CAMP/DC WILLIAMSON
AVIATION...ZELZER

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 5, 5:03 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
503 AM MDT THU JUL 5 2007

MTZ009-010-012-014-044>046-048>051-054-061200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-FERGUS-MEAGHER-
503 AM MDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY
AND TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH REMAINS IN EFFECT FOR FRIDAY AFTERNOON AND
EVENING...AS VERY HOT TEMPERATURES COMBINED WITH LOW HUMIDITIES
AND GUSTY WINDS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

ADDITIONALLY...RECORD BREAKING TEMPERATURES ARE EXPECTED OVER THE
ENTIRE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011-013-015-047-052-053-055-061200-
BEAVERHEAD-HILL-CHOUTEAU-MADISON-BLAINE-JEFFERSON-BROADWATER-
GALLATIN-
503 AM MDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY
AND TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RECORD BREAKING TEMPERATURES ARE EXPECTED ACROSS THE REGION ON
FRIDAY...WITH LOCATIONS AROUND BOZEMAN AND HELENA POSSIBLY
BREAKING ALL TIME RECORD HIGHS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 5, 1:01 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
101 PM MDT THU JUL 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             10 E DUTTON             47.85N 111.50W
07/02/2007  E0.75 INCH       TETON              MT   COUNTY OFFICIAL

            WINTER WHEAT CROP DAMAGED

&&

MCGINNIS

Nearby

Red Flag Warnings in Montana, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.